# SDR AALA20120623013

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 75,552 hours, 12,053 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED ANTI-SKID INOPERATIVE.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  REPLACED ANTI SKID/ AUTO BRAKE CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
